# SDR IPXA2014061183249

- Difficulty date: May 7, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,215 hours, 6,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD NR 162HF IS ERODED.  FABRICATED NEW FLOORBOARD IAW EO A300-5320-16407-E APPENDIX C.
